# SDR DL72S961777

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  COMPLIED WITH P.O.M. AND RETURNED TO SFO.  (PACK TEMP NORMAL) REPLACED GASPER FAN.  OPS CHECK NORMAL.
